Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Author Index


Journal: Math. Comp. 38 (1982), 659-661
DOI: https://doi.org/10.1090/S0025-5718-82-99827-1
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-82-99827-1
Article copyright: © Copyright 1982 American Mathematical Society